# SDR UALA2011082204462

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,639 hours, 14,017 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 215
- Condition: Faulty
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R IRS ON DC MESSAGE ON ADVISORY PAGE.  REPLACED L EICAS COMPUTER PER MM AND LOADED OPC AND OPS SOFTWARE PER MM, MESSAGE CLEARED.
